# SDR COEA2024022101819

- Difficulty date: January 12, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,534 hours, 33,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571102200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 251965 NR 200050 HEAVY CHECK   COE/MAJOR REPAIR: UPPER FUSELAGE SKIN IS CRACKED FWD OF FRAME 24 BETWEEN STRINGERS 1L AND 1R AT THE END OF THE M7 HARDPOINT. CORRECTIVE ACTION: REPAIRED PER M7 REPAIR DRAWING 72R1101-03.
